Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 345-368
http://dx.doi.org/10.1155/S0161171279000302

Compactifications of convergens spaces

1Department of Pure and Applied Mathematics, Washington State University, Pullman 99163, Washington, USA
2Department of Mathematics, East Carolina University, Greenville 27834, North Carolina, USA

Received 15 May 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. C. Kent and G. D. Richardson, “Compactifications of convergens spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 345-368, 1979. doi:10.1155/S0161171279000302